# SDR ASAA2018082755924

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 10,964 hours, 3,755 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE LIGHT REMAINED ILLUMINATED AFTER START,  SWITCH MOVED TO OFF.  ACFT GROUNDED.  PERFORMED A TEST OF THE START SWITCH IAW AMM 80-11-00-730-801-F00. OPS CHECKED NORMAL AND NO ABNORMAL INDICATIONS FOR THE NR 1 ENGINE START SYSTEM.
